# SDR U2RA201607200001

- Difficulty date: July 20, 2016
- Submitted: July 22, 2016
- Operation: Air carrier
- Aircraft: N176CA
- Make and model: Boeing 757-28A
- Aircraft serial: 24543
- Aircraft time: 71,484 hours, 21,759 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 2565 · Escape Slide
- Part: Lamp
- Part number: 387
- Condition: Defective
- Location: Indicator
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SLIDE LIGHT AT DOOR R2 WILL NOT ILLUMINATE.  REPLACED THE LAMP IAW AMM 33-16-02, CHECKED OK. OK FOR SERVICE.
